Search the Community
Showing results for tags 'wellbutrim'.
Found 3 results
pqb08186 posted a topic in Introductions and updatesHi, I have been taking bupropion 100 sr one tablet daily for the past two weeks. I have had some of the worst possible symptoms, including severe chest pain and tearing pain in my upper back that took me to my doctor who did not think is serious but I know in my body that the medicine is doing something to my heart and liver because I've never experienced this kind of pain before. Question: can I stop bupropion 100 sr cold turkey after being on it for two weeks or do I need to tamper the dosage? Thank you! Pyotr
I used this website to successfully taper off of welbutrin about 5 years ago. Been on a magnesium bishlycinate chelate ever since. Ran out in April and didn’t think about it. Hindsite shows me that for about a month my brain was over processing on a problem I was manic to solve. I solved it. It was fantastic. Never felt so ALIVE until the lack of quality sleep became problematic. It honestly was best described as good mania which I have never experienced. Connected the sleep to the lack of magnesium. Started back up with a new brand and think I may have doubled my old dose. Sleep improved but became apathetic. 3 days ago I halved my dose. Sleep is good. Caring about life came back. I’m hoping with time the life and energy returns as I figure out the best dose. Anyone else come to this realization? That magnesium is really doing something to our brains??? I honestly didn’t really know what to think but after the last month something is definitely going on.
Charlene posted a topic in Introductions and updatesI am Charlene from Utah USA, I am withdrawing (w/d) from Lamictal, and would like some help with it. Shortish summary of most recent mental health drug history: 150 mg/day lamictal, 50 mg/night trazadone (as needed for sleep), are current medications. I have already sucessfully w/d from 300 mg/day effexor, prior to that abilify (prior med was respiradal). I have script for wellbutrim that I have not started on, though I have taken it previously without (w/o) serious side effects, but wondered if it was "working" for less depression. I was recently diagnosed with anxiety, due to great trouble at work, I started using proprananol, but have not continued taking it as I think the growing job anxiety was due to w/d from effexor, not "me". Diagnosis I have been tagged with in the last few years include: major depression, severe, recurring; bi-polar I, generalized anxiety, and the wonderful one, borderline personality disorder. I was hospitalized by consent in 2011 for 2 weeks (huge work related difficulties were a driver), which is when I got the BPD diagnosis, possibly due to continuing having suicidal ideations and conflicts in relationships there (and in usual life); which have continued most of these 2 years. But, I think some things like "getting along with others" is getting better, possibly due to w/d from effexor? I have been prescribed many tri-cyclic and SSRI and SNRI anti-depressants; my summary at this point on anti-depressant use for me is that at best some of them have "raised the bottom" of my low moods - which at times of stress has been crucial I suppose. None of them however are something that I want or intend on staying on the rest of my life, which I believe is the pro-pharma medical establishments recommendation for me up to this point. Augmentation with resperidal for irritability, then abilify later, depakote (more than a couple years ago) and now lamictal (taken previous periods too, w/d due to memory/concentration/focus Extreme problems in 2004 and 2010 - why do "they" keep putting me on it? I was on double the dosage back then than I was this time however. Other medical/physical diagnosis (most likely from taking the above!) include hypertension, pre-diabetes, high cholesterol, irritable bowel syndrome. I am currently interested in continuing Lamictal w/d and trying not to go back on any anti-depressants. I am a bit concerned that continuing w/d may exasperate my tendency to disorganization and sometimes fluctuating mood and more irritability......things I have noticed over the previous 2 months or so. I am trying to stay very motivated to deal with low moods by actions such as hiking, biking, possibly getting back to running trails, staying involved in community by tutoring and organizing hikes, try to get back to daily meditation and other ways to deal with repetitive thoughts and low and not useful thoughts/actions. I currently work part-time at a lower stress job, have financial difficulties due to being on private disability for 2 years, which payments have stopped now. How do I go about slow w/d from lamictal? So far have decreased to 150 mg/day from 200 mg/day, by cutting the blue tablets in quarters. I went down to 100 mg/day, but felt rising anxiety from the turmoil and lack of patience and such that I was feeling, so went back up to 150 mg/day and have been back there for more than a week now.